# SDR SIMA200826103

- Difficulty date: September 12, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION.  A PREV REPAIR ON THE LT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED.  REMOVED THE EXISTING REPAIR AND CLEANED THE AREA.  FABRICATED A DOUBLER, FILLER, PLATE AND TWO SHIMS. MARKED, DRILLED AND CLEANED REPAIR PARTS. REPAIR DONE IAW SRM145/1142, REF 40, CHAPTER 53-00-10, FIGURE 201.  (K)
